# SDR AALA201803139015

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 5,626 hours, 2,180 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. CLIMBING THRU 220 RECEIVED ECAM ADVISORY. CABIN ALTITUDE WENT ABOVE 100 UP TO 105. IN DECENT. DUE TO EXCESSIVE CABIN PRESSURE, CAPTAIN DID AN EMERGENCY DESCENT AND LANDED AT PHL. AIRCRAFT DID NOT LAND OVERWEIGHT AND LANDED WITHOUT INCIDENT. CABIN PRESS RETURNED TO NORMAL LAST 10 MINUTES OF FLIGHT. REPLACED CARGO DOOR SEAL PER AMM 53-31-18
